Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Yellowish spots all over body. Vitiligo? AIDS? What exactly this can be?

I think I have vitiligo , I am 23 and just realized I am covered in pale small yellowish spots everywhere. I feel like I self diagnosed me with AIDS . Please help, the dots dont seem to concentrate on areas that are typical with vitiligo but randomly everywhere along my arms, legs, chest , and most noticably back. Is it most likely vitiligo? what else can it be?
Asked On : Tue, 5 Mar 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dermatologist 's  Response
Thanks for writing to us.
Firstly you have to understand every disease is not AIDS or cancer. AIDS has systemic manifestations too like weight loss, fever, generalised lymphadenopathy, diarrhoea etc.
From the description it seems, it could be vitiligo or pityriasis versicolor or lesions of post inflammatory hypopigmentation.
A consultation with doctor nearby is must to diagnose the condition and provide appropriate treatment. You may also use ASK A SPECIALIST feature of this website to upload an image of concerned area and get a personalised treatment plan.
Take care
Answered: Thu, 11 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor